Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: n e 1 had success dieting on remeron? crazychickuk

Posted by PoohBear on January 28, 2004, at 16:28:09

In reply to Re: n e 1 had success dieting on remeron?, posted by crazychickuk on January 28, 2004, at 15:16:54

Donna:

In answer to your question, I think it's a little of both...

I'm on Weight Watchers, and I had just made my goal weight after a year. I found that I was pigging-out. I don't know if it was the Remeron or not. I was really craving carbs. Some here have said that it (Remeron) alters the body's metabolism. I think I would concur. Many have said the same thing about other SSRI's.

You can certainly diet and exercise, which wouldn't hurt anyway.

They have Weight Watchers in Britain. You might want to join. It's been great for me, as it made me accountable and helped me to set goals, even though there aren't many guys at the meetings so sometimes I felt out of place.

If you don't now, try to go on a walk every day, even if the weather sucks. Start with 15-20 easy minutes per day, then increase it by 5 minutes a week to about 30-45 minutes per day, 5 days a week. You'll be amazed at how good it'll make you feel and your body will metabolize your food better. Plus when you exercise, your brain produces endorphins, chemicals that are related to opiates. you'll get a natural "high" and it won't cost a thing except some time.

I really want to encourage you to try these things, because I think that even if you can't see a doctor right away, it'll give you a couple things that you can take control of right now. And isn't that a lot of what you're feeling right now, like you have no control?

Best wishes!

Tony

> Thats just the thing, i can not come of it cus i aint got nothing else i can take till i see the proffessional which i have been wiating for a yr now.. (uk for u) i am in desperate need to lose weight.. i just want to know is it possible whilst on the remeron? is it the remeron itself that makes u put on or is what you eat? any experience plse?
> Thanx
> Donna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PoohBear thread:306374
URL: http://www.dr-bob.org/babble/20040127/msgs/306546.html